Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control...

Alright ladies, I'm now on Yasmin and I am not happy with it. I've broken out like I'm 13, I've been nauseous everyday since I started it ( 1week ago) and I've been getting dizzy. Before starting it, I was on depo. Hated the water weight, and the continuous bleeding. Now I'm at a loss for what to try. What Bc have you been happy with? I can't do the patches, I have really sensitive skin.... Help!! I don't want any more kids for a little while, but dang, these side effects are horrible!!

 
BabyBugsmama

Asked by BabyBugsmama at 7:21 PM on Mar. 23, 2011 in Health

Level 24 (19,995 Credits)
This question is closed.
Answers (7)
  • I am on Ortho Tricyclen. I haven't had any problems with it at all. I was on the depo shot at one point and I kept bleeding so I went to the pill.
    Anonymous

    Answer by Anonymous at 10:08 PM on Mar. 23, 2011

  • diaphragm was only thing that worked out for me
    Anonymous

    Answer by Anonymous at 7:22 PM on Mar. 23, 2011

  • I can't handle the hormones in BC . .. . so we did a vasectemy.

    You might be an excellent candidate for Mirena if you want more kids sometime.
    ImaginationMama

    Answer by ImaginationMama at 7:40 PM on Mar. 23, 2011

  • i was gonna suggest the mirena as well, it works for about 5 yrs, sounds like it'd be the easiest
    emmasmama2007

    Answer by emmasmama2007 at 7:43 PM on Mar. 23, 2011

  • I used the NuvaRing and absolutely loved it!
    missanc

    Answer by missanc at 8:30 PM on Mar. 23, 2011

  • You are going to have side effects with all hormonal BC because it is putting unnatural crap in your body. Weren't people suing because of blots clots and stroke associated with Yaz or Yazmin?
    matthewscandi

    Answer by matthewscandi at 11:39 PM on Mar. 23, 2011

  • Try the patch.Ortho Evra is the greatest thing. wear a new one each week for 3 weeks, one week off. Been on it 10 years, no side effects, Period is much lighter, no cramps. Pm me if you have any more questions.
    luvschocolate

    Answer by luvschocolate at 11:50 PM on Mar. 23, 2011

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN